The Primitive Permutation Groups of Some Special Degrees.
Mathematische Zeitschrift, Tome 146 (1976), pp. 101-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__146_172299,
author = {Peter M. Neumann and Jan Saxl},
title = {The {Primitive} {Permutation} {Groups} of {Some} {Special} {Degrees.}},
journal = {Mathematische Zeitschrift},
pages = {101--104},
year = {1976},
volume = {146},
zbl = {0323.20002},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__146_172299/}
}
Peter M. Neumann; Jan Saxl. The Primitive Permutation Groups of Some Special Degrees.. Mathematische Zeitschrift, Tome 146 (1976), pp. 101-104. http://geodesic.mathdoc.fr/item/MZ_1976__146_172299/